Passage of the limit through the double Denjoy integral.
Georgian mathematical journal, Tome 1 (1994) no. 5, pp. 469-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1994__1_5_47211,
author = {Chelidze, N.},
title = {Passage of the limit through the double {Denjoy} integral.},
journal = {Georgian mathematical journal},
pages = {469--478},
year = {1994},
volume = {1},
number = {5},
zbl = {0819.26007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1994__1_5_47211/}
}
Chelidze, N. Passage of the limit through the double Denjoy integral.. Georgian mathematical journal, Tome 1 (1994) no. 5, pp. 469-478. http://geodesic.mathdoc.fr/item/GMJ_1994__1_5_47211/